# SDR UPS05M45320

- Difficulty date: May 24, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 55,605 hours, 10,815 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1961
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CK AFT CABIN CORROSION ON SEAT TRACK AT X=107 STA 1961.  AFT CABIN CORROSION ON SEAT TRACK AT X=107 STA 1961.  REMOVED AND FOUND EXCEEDED LIMIT AS PER SRM 53-70-00 FIG 3 VOL 1 REV 36.  REPAIR SLICE HAT REWORKED CARRIED OUT AND REPAIR SPLICE PLATE FABRICATED AS PER SRM 53-7 0-00 FIG 1 VOL 1 REV 37.  INSTALLED NEW SEAT TRACK, REPAIR SPLICE HAT AND SPLICE PLATE BETWEEN STA 1831 TO STA 2007 X=107 AS PER SRM 51-31-01.
